# SDR V0XD2018052202

- Difficulty date: May 22, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID-CAP IS CORRODED.    REMOVED AND REPLACED THE MID-CAP IAW SRM 51-42-02,  51-40-11, AMM 52-70-04, AND 20-21-00.
